# SDR DALA2024021402133

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 12-16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CORROSION RAIL DUMMY Y503.2 FR12 TO FR16 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACE RAIL DUMMY Y503.2 FR12 TO FR16 LOCATED AT FWD GALLEY AREA AS PER A319 SRM 51-72-11. (0200503)
